Implementation of three reliable methods for finding the exact solutions of (2 + 1) dimensional generalized fractional evolution equations

  • Mostafa M. A. KhaterEmail author
  • Dipankar Kumar


In this study, we have implemented the three methods namely extended \((G^{\prime}/G)\)-expansion, extended \((1/G^{\prime})\)-expansion and \((G^{\prime}/G,\,\,1/G)\)-expansion methods to determine exact solutions for the (2 + 1) dimensional generalized time–space fractional differential equations. We use Conformable fractional derivative and its properties in this research to convert fractional differential equations to ordinary differential equations with integer order. By using above mentioned methods, three types of traveling wave solutions are successfully obtained which have been expressed by the hyperbolic, trigonometric, and rational function solutions. The considered methods and transformation techniques are efficient and consistent for solving nonlinear time and space-fractional differential equations.


(2 + 1) Dimensional generalized time–space fractional differential equations Extended \((G^{\prime}/G)\)-expansion method Extended \((1/G^{\prime})\)-expansion method The \((G^{\prime}/G,\,\,1/G)\)-expansion method Exact solutions 


  1. Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  2. Aksoy, E., Kaplan, M., Bekir, A.: Exponential rational function method for space–time fractional differential equations. Waves Random Complex Media 26(2), 142–151 (2016)ADSMathSciNetzbMATHCrossRefGoogle Scholar
  3. Al-Amr, M.O.: Exact solutions of the generalized (2 + 1)-dimensional nonlinear evolution equations via the modified simple equation method. Comput. Math. Appl. 69(5), 390–397 (2015)MathSciNetCrossRefGoogle Scholar
  4. Ali, A., Iqbal, M.A., Ul-Hassan, Q.M., Ahmad, J., Mohyud-Din, S.T.: An efficient technique for higher order fractional differential equation. SpringerPlus 5(1), 281 (2016)CrossRefGoogle Scholar
  5. Baleanu, D., Uğurlu, Y., Kilic, B.: Improved (G′/G)-expansion method for the time-fractional biological population model and Cahn–Hilliard equation. J. Comput. Nonlinear Dyn. 10(5), 051016 (2015)CrossRefGoogle Scholar
  6. Bekir, A., Guner, O.: Analytical approach for the space–time nonlinear partial differential fractional equation. Int. J. Nonlinear Sci. Numer. Simul. 15(7–8), 463–470 (2014)MathSciNetzbMATHGoogle Scholar
  7. Bekir, A., Güner, Ö., Ünsal, Ö.: The first integral method for exact solutions of nonlinear fractional differential equations. J. Comput. Nonlinear Dyn. 10(2), 021020 (2015)CrossRefGoogle Scholar
  8. Bhrawy, A.H., Abdelkawy, M.A., Biswas, A.: Topological solitons and cnoidal waves to a few nonlinear wave equations in theoretical physics. Indian J. Phys. 87(11), 1125–1131 (2013)ADSCrossRefGoogle Scholar
  9. Darvishi, M.T., Najafi, M.: Some exact solutions of the (2 + 1)-dimensional breaking soliton equation using the three-wave method. Int. J. Comput. Math. Sci. 6, 13–16 (2012)MathSciNetGoogle Scholar
  10. Darvishi, M.T., Najafi, M., Najafi, M.: New application of EHTA for the generalized (2 + 1)-dimensional nonlinear evolution equations. Int. J. Math. Comput. Sci. 6(3), 132–138 (2010)Google Scholar
  11. Demiray, S.T., Pandir, Y., Bulut, H.: Generalized Kudryashov method for time-fractional differential equations. Abstr. Appl. Anal. 2014, 901540 (2014)MathSciNetGoogle Scholar
  12. Feng, Q., Zheng, B.: Exact traveling wave solution for the (2 + 1) dimensional breaking Soliton equation. In: Proceedings of the 2010 American Conference on Applied Mathematics, pp. 440–442. World Scientific and Engineering Academy and Society (WSEAS) (2010)Google Scholar
  13. Gepreel, K.A., Omran, S.: Exact solutions for nonlinear partial fractional differential equations. Chin. Phys. B 21, 110204 (2012)zbMATHCrossRefGoogle Scholar
  14. Hosseini, K., Gholamin, P.: Feng’s first integral method for analytic treatment of two higher dimensional nonlinear partial differential equations. Differ. Equ. Dyn. Syst. 23(3), 317–325 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  15. Hosseini, K., Ansari, R., Gholamin, P.: Exact solutions of some nonlinear systems of partial differential equations by using the first integral method. J. Math. Anal. Appl. 387(2), 807–814 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  16. Hosseini, K., Bekir, A., Kaplan, M.: New exact traveling wave solutions of the Tzitzéica-type evolution equations arising in non-linear optics. J. Mod. Opt. 1–5 (2017a)Google Scholar
  17. Hosseini, K., Bekir, A., Ansari, R.: Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the exp(−ϕ(ε))-expansion method. Opt. Quant. Electron. 49(4), 131 (2017b)CrossRefGoogle Scholar
  18. Islam, M.S., Khan, K., Akbar, M.A.: An analytical method for finding exact solutions of modified Korteweg–de Vries equation. Results Phys. 5, 131–135 (2015)ADSCrossRefGoogle Scholar
  19. Jafari, H., Kadkhoda, N.: Application of simplest equation method to the (2 + 1)-dimensional nonlinear evolution equations. New Trends Math. Sci. 2(2), 64–68 (2014)Google Scholar
  20. Khater, M.M.A.: The modified simple equation method and its applications in mathematical physics and biology. Glob. J. Sci. Front. Res. F Math. Decis. Sci. 15(4), Version 1.0 (2015)Google Scholar
  21. Khater, M.M.A.: Exact traveling waves solutions for the generalized Hirota-Satsuma couple KdV system using the exp (−φ(ξ))-expansion method. Cogent Math. 3(1), 1172397 (2016)MathSciNetCrossRefGoogle Scholar
  22. Khater, M.M.A., Seadawy, A., Lu, D.: Elliptic and solitary wave solutions for Bogoyavlenskii equations system, couple Boiti–Leon–Pempinelli equations system and time-fractional Cahn–Allen equation. Results Phys. 7, 2325–2333 (2017a)ADSCrossRefGoogle Scholar
  23. Khater, M.M.A., Zahran, E.H.M., Shehata, M.S.M.: Solitary wave solution of the generalized Hirota–Satsuma coupled KdV system. J. Egypt. Math. Soc. 25(1), 8–12 (2017b)MathSciNetzbMATHCrossRefGoogle Scholar
  24. Kilabs, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier Science, Amsterdam (2006)Google Scholar
  25. Kudryashov, N.A.: One method for finding exact solutions of nonlinear differential equations. Commun. Nonlinear Sci. Numer. Simul. 17(11), 2248–2253 (2012)ADSMathSciNetzbMATHCrossRefGoogle Scholar
  26. Kumar, D., Hosseini, K., Samadani, F.: The sine-Gordon expansion method to look for the traveling wave solutions of the Tzitzéica type equations in nonlinear optics. Optik Int. J. Light Electron Opt. 148, 439–446 (2017)CrossRefGoogle Scholar
  27. Li, L.-X., Li, E.-Q., Wang, M.-L.: The (G′/G, 1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations. Appl. Math. J. Chin. Univ. 25(4), 454–462 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  28. Lu, B.: The first integral method for some time fractional differential equations. J. Math. Anal. Appl. 395(2), 684–693 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  29. Manafian, J., Lakestani, M.: Optical solitons with Biswas–Milovic equation for Kerr law nonlinearity. Eur. Phys. J. Plus 130(4), 61 (2015a)CrossRefGoogle Scholar
  30. Manafian, J., Lakestani, M.: Solitary wave and periodic wave solutions for Burgers, Fisher, Huxley and combined forms of these equations by the (G′/G)-expansion method. Pramana 85(1), 31–52 (2015b)ADSCrossRefGoogle Scholar
  31. Manafian, J., Lakestani, M.: Application of tan (ϕ/2)-expansion method for solving the Biswas–Milovic equation for Kerr law nonlinearity. Optik Int. J. Light Electron Opt. 127(4), 2040–2054 (2016a)CrossRefGoogle Scholar
  32. Manafian, J., Lakestani, M.: Dispersive dark optical soliton with Tzitzéica type nonlinear evolution equations arising in nonlinear optics. Opt. Quant. Electron. 48(2), 116 (2016b)CrossRefGoogle Scholar
  33. Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  34. Moatimid, G.M., El-Shiekh, R.M., Al-Nowehy, A.G.A.: Exact solutions for Calogero–Bogoyavlenskii–Schiff equation using symmetry method. Appl. Math. Comput. 220, 455–462 (2013)MathSciNetzbMATHGoogle Scholar
  35. Najafi, M., Arbabi, S., Najafi, M.: New application of sine–cosine method for the generalized (2 + 1)-dimensional nonlinear evolution equations. Int. J. Adv. Math. Sci. 1(2), 45–49 (2013a)zbMATHGoogle Scholar
  36. Najafi, M., Najafi, M., Arbabi, S.: New exact solutions for the generalized (2 + 1)-dimensional nonlinear evolution equations by tanh–coth method. Int. J. Mod. Theor. Phys. 2(2), 79–85 (2013b)zbMATHGoogle Scholar
  37. Oldham, K.B., Spanier, J.: The Fractional Calculus. Academic Press, New York (1974)zbMATHGoogle Scholar
  38. Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1999)zbMATHGoogle Scholar
  39. Ray, S.S., Sahoo, S.: New exact solutions of fractional Zakharov–Kuznetsov and modified Zakharov–Kuznetsov equations using fractional sub-equation method. Commun. Theor. Phys. 63(1), 25 (2015)ADSMathSciNetzbMATHCrossRefGoogle Scholar
  40. Rida, S.Z., Arafa, A.A.M., Mohamed, H.: Homotopy analysis method for solving biological population model. Commun. Theor. Phys. 56(5), 797 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  41. Seadawy, A.R., Lu, D., Khater, M.M.A.: Solitary wave solutions for the generalized Zakharov–kuznetsov–Benjamin–Bona–Mahony nonlinear evolution equation. J. Ocean Eng. Sci. 2(2), 137–142 (2017)CrossRefGoogle Scholar
  42. Seadawy, A.R., Lu, D., Khater, M.M.A.: Bifurcations of solitary wave solutions for the three dimensional Zakharov–Kuznetsov–Burgers equation and Boussinesq equation with dual dispersion. Optik Int. J. Light Electron Opt. 43, 104–114 (2017)CrossRefGoogle Scholar
  43. Shakeel, M., Mohyud-Din, S.T.: Improved (G′/G)-expansion and extended tanh methods for (2 + 1)-dimensional Calogero–Bogoyavlenskii–Schiff equation. Alex. Eng. J. 54(1), 27–33 (2015)CrossRefGoogle Scholar
  44. Wang, M., Li, X., Zhang, J.: The (G′/G)-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics. Phys. Lett. A 372(4), 417–423 (2008)ADSMathSciNetzbMATHCrossRefGoogle Scholar
  45. Wazwaz, A.M.: Multiple-soliton solutions for the Calogero–Bogoyavlenskii–Schiff, Jimbo-Miwa and YTSF equations. Appl. Math. Comput. 203(2), 592–597 (2008)MathSciNetzbMATHGoogle Scholar
  46. Wazwaz, A.M.: The (2 + 1)-dimensional CBS equations: multiple soliton solutions and multiple singular soliton solutions. Zeitschrift fur Naturforschung A 65(3), 173–181 (2010)ADSGoogle Scholar
  47. Yokus, A.: Solutions of some nonlinear partial differential equations and comparison of their solutions. Ph.D. thesis, Firat University, Turkey (2011)Google Scholar
  48. Zahran, E.H.M., Khater, M.M.A.: The two-variable (G′/G, 1/G)-expansion method for solving nonlinear dynamics of microtubles—a new model. Glob. J. Sci. Front. Res. A Phys. Space Sci. 15(2), Version 1.0 (2015)Google Scholar
  49. Zahran, E.H., Khater, M.M.A.: Modified extended tanh-function method and its applications to the Bogoyavlenskii equation. Appl. Math. Model. 40(3), 1769–1775 (2016)MathSciNetCrossRefGoogle Scholar
  50. Zhang, Y.: Solving STO and KD equations with modified Riemann–Liouville derivative using improved (G′/G)-expansion function method. IAENG Int. J. Appl. Math. 45(1), 16–22 (2015)MathSciNetGoogle Scholar
  51. Zhang, S., Zhang, H.-Q.: Fractional sub-equation method and its applications to nonlinear fractional PDEs. Phys. Lett. A 375, 1069–1073 (2011)ADSMathSciNetzbMATHCrossRefGoogle Scholar
  52. Zheng, B.: (G′/G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics. Commun. Theor. Phys. 58, 623–630 (2012)ADSMathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceJiangsu UniversityZhenjiangChina
  2. 2.Department of Mathematics, Faculty of ScienceMansoura UniversityMansouraEgypt
  3. 3.Division of Engineering Mechanics and Energy, Graduate School of Systems and Information EngineeringUniversity of TsukubaTsukubaJapan
  4. 4.Department of MathematicsBangabandhu Sheikh Mujibur Rahman Science, and Technology UniversityGopalganjBangladesh

Personalised recommendations